# SDR DALA2024123112114

- Difficulty date: December 31, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N878DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31989
- Aircraft time: 24,065 hours, 8,941 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3878, DURING SVC CHECK, FOUND EMERGENCY LIGHTS AT ROWS 11-17 NOT ON. CORRECTIVE ACTION: REPLACED EMERGENCY LIGHT BATTERY PACK PER B737 AMM 33-51. (LP 6612398)
